Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking Omnacortil for nephrotic syndrome. How will side effects like acne, facial mooning reduce?

hi m on omnacortil from the last six months....i used to have it because i was caught by nephrotic syndrome .....i started with 60 mg i had it almost a month and then i started consuming 40 mg a month and then 30 mg nd so on i ended up at 10 mg in dec 2012 ....and while consuming it i gain weight , caught by acne and i also had facial mooning my face swelled..... bt now i am not consuming it from over and above 45 days but still my facial mooning is there and also i want to ask you how much time will it take to diminish all these reactions caused by omnacortil because seriously m fed up now.....i lost all my confidence .....plzzz help me.....and in how much time will it take to diminshing facial mooning and acne but specially facial mooning because i feel unattractive to meet my class mates ....plzz help me sir...
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum .You are diagnised as a patient of nephrotic syndrome, so the moon face is the side effect of nephrotic syndrome, and acne is due to your age as you are in puberty as you said you still studying.
you are using omnacortil it has side effects of swelling of the body, but it should be generalised swelling, and not the moon face.
It appears that the omnaacortil you are using is not showing effect on the disease.
I advise you to consult the doctor who is treating you for nephrotic syndrome for alternative treatment. For acne you can consult a dermatologist to have medicines for only local application, as the systemic drugs may exacerbate the nephrotic syndrome.
Wishing for a quick recovery and thanks for calling.
Answered: Sun, 17 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor